# SDR 95ZZZX4286

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65CR
- Make and model: Beech B300
- Aircraft serial: FL60
- System (JASC): 2150 · Cabin Cooling System
- Part: Pivot Bracket
- Part number: 1179100609
- Condition: Broken
- Location: Ac Compressor
- Part time: 498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIVOT BRACKET HOLDS AIR CONDITIONER COMPRESSOR TO ENGINE ACC SECTION.  PART IS MADE OUT OF ALUMINUM.  EARS KEEP BREAKING OFF.  RECOMMEND REDESIGN.  SUBMITTER STATED THIS IS THE FOURTH BRACKET TO BREAK, ALL IN EXACT SAME LOCATION.  BRACKET 1,069 HRS TT, FIRST ONE.  SECOND, 414 HRS TT.  THIRD, 519 HRS TT.  FOURTH, 1497.9 HRS TT.
